# SDR 99UAL900109

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7450U
- Make and model: Boeing 727222
- Aircraft serial: 21904
- Engine: Pwa JT8D15
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: BMS1351
- Condition: Damaged
- Location: Engine Anti Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE ANTI-ICE OVERHEAT LIGHT ON AT ALL TIMES. LIGHT STAYS ON FOR ANY ENGINE SELECTED. TEMPERATURE INDICATIONS ARE NORMAL.  *S/D*  MAINTENANCE REPAIRED BURNED AND DAMAGED WIRING IN AFT STAIRWELL, OPERATIONALLY CHECKED NORMAL.
